# SDR DXTA2023071791080

- Difficulty date: July 16, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N453QS
- Make and model: Emb EMB-505
- Aircraft serial: 167108661
- Aircraft time: 853 hours, 669 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Module
- Part number: DAP0010102
- Part serial: 099WB
- Condition: Failed
- Location: Zone 700
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BRK FAIL YELLOW CAS: STARTED TAXING FROM SIGNATURE FBO IN DAL AND BRAKES WERE VERY "JERKY" WHEN APPLIED BRAKE PRESSURE.  GOT ABOUT 100 YARDS FROM PARKING SPOT WHEN CAS MESSAGE BRK FAIL ILLUMINATED. USED  EMERGENCY BRAKE HANDLE TO RETURN TO FBO MONITORING ACCUMULATOR PRESSURE FROM THE STATUS PAGE.  REMOVED FAILED BRAKE CONTROL MODULE (PN:DAP00101-02 SN:099WB). INSTALLED COSTUMER SUPPLIED REPAIRED BRAKE CONTROL MODEL (PN:DAP0OLOL-02 SN:087PD) AS REQUIRED WITH NO DEFECTS NOTED WORK DONE IN REF TO EMB 505 AMM 32-41-07 TQW TL-103779
